hello, can i join you?
I came off tamoxifen about three weeks ago (without my oncs knowledge) But went back to see her this week and she has agreed to take me off tamox and zoladex for 2 months trial.
i have'nt had any side effects as yet - i assume this is because of the zoladex still doin its thing at the mo. But i have already lost a few pounds and generally feel more upbeat.
i am having touble sleeping - tho i was before, i was hoping it would resolve this. before i was constantly waking up during the night and had really disturbed sleep - now its just taking me hours to nod off in the first place. anyone else had a change in sleep pattern?
Hi, I have found it hard coming off tamoxifen also but in different ways. I am very hormonal and want to cry one minute and top of the world another. My mood swings are really intense and my stomach is swollen but I've had no periods as yet, (after 5 weeks). Breast wise, I haven't felt anything but the overriding thing is the mood swings which are steadily getting worse. I'm a bit scared too but hoping this is normal and that it will settle down. Has your symptoms settled down over time?
I am 34. I came off tamoxifen two months ago and I have the same issue with breast soreness. In fact, I found your post today because I was googling side effects of weaning off tamoxifen.
The breast I have left is sore and I've been getting sharp pains here and there. I was very worried at first, but the hormone theory makes sense. I guess hormones were suppressed with Tamoxifen and now the hormones are back! Ugh.
After thinking about it, and remembering what my breasts felt like before cancer, I realize that the bloated painful feeling is normal during ovulation.
Well, I just wanted to let you know I have that issue, too.
I hope this helps,
thank you so much for your replies - I was feeling a bit overwhelmed. I suppose there is bound to be a hormonal reaction, I think I will keep pushing myself to get it checked out and to try and build my life back up x
Whilst you wait for the other forum users to reply to your post with their advice and experiences you may find it helpful to talk to someone in confidence on the BCC helpline. Here you can talk things through and the staff who are all either breast care nurses or people who have personal experience of breast care issues will offer you support and information. The number to call is 0808 800 6000 the lines open Monday to Friday 9am - 5pm and Saturdays 9am - 2pm.
I hope this is of some help to you.
LisaL, sorry no-one has answered yet......I have just stopped taking Arimidex because life was so awful with the side-effects. Dont be too scared, your body must be having a hormonal 'bounce-back', its bound to happen. I am post-menopause, but even I have a returned sex-drive in less than a week. Good luck, I am thinking of you and hoping you are ok
love Zoe x
p.s I think eveyone will be struggling wiht the new style website
I'm really worried now - my breast is sore and my stomache is all bloated. has anyone else come off tamoxifen and had these side effects?
I have come off tamoxifen after 3 years (I am 39yrs old) as I hated it and felt I had too many side effects (I wanted a chance at getting pregnant too - and sex was so painful!) I've been off 8 weeks and feel like I have my brain back - I am no where near as emotional - I have a sex drive (although still too painful) but my joints still ache, I still get very hot (not as bad) and worst of all the breast I have left is really sore, especially the nipple - doctor said that the breast tissue has thickened but there doesnt appear to be any palpable lumps.It may just be hormones (those bloody hormones!)
Has anyone else come off tamoxifen early / had these side effects? - any advice on what I should do? feeling very vunerable as I got a second opinion to see if I should take myself off the tamoxifen early...starting to think I should go back on and just put up and shut up